Jump to content
CrazyBoards.org

KarateKid

Member
  • Content Count

    143
  • Joined

  • Last visited

About KarateKid

  • Rank
    Egyptian Prince

Contact Methods

  • Skype
    Mohamed_0892

Profile Information

  • Gender
    male
  • Location
    Oakville, Ontario, Canada
  • Interests
    Path of Exile Gamer/Supporter
    Fantasy/Sci-Fi Novels.
    Horror/Suspense/Fantasy/Cult Films.
    Lana Del Rey.
    Swimming, Karate, Soccer, Tennis.
    Hearthstone
    Pokemon, Sailor Moon, Naruto, Bleach, Akame Ga Kill!, Tokyo Ghoul, Death Note, Shingeki No Kyoujin (AoT), Darker Than Black, Deadman Wonderland, DRAMAtical Murder, Fate/Zero, Fate/Stay Night: Unlimited BW, 7 deadly sins, Koutetsujou no Kabaneri, Parasyte the Maxim,Guilty Crown, K: Return of Kings, Full Metal Alchemist: Brotherhood, Gangsta, Garo: The Animation, Noragami, Claymore

Recent Profile Visitors

4,887 profile views
  1. Mind is cloudy at the moment, blank at times, don't really know how to describe it but I feel like a dementor just sucked out the ability for me to process information.

    I feel like...I dont know...bleh, really wanna cry right now, but I cant even do that. It f***ing sucks.

  2. Had a meeting with my neurologist. She wants me to have morphine on hand for emergency pain. So, after I finish tapering off it this week, I will only be using it for "emergency" type pain. Family doctor has ensured I have refills on it. Told them both about the pain doctor and my horrible experience with him. Both think he took it too far and I've already said I'm not going back to the pain clinic and that I am not doing nerve block injections.

  3. Hmm thanks for that suggestion. Although I think I've pretty much made up my mind that I'd rather go for physiotherapy/water aerobics and meditation along with my current meds to help (currently tapering off the morphine because I've come to accept the fact that at the age of 23, it isn't a long term solution due to the build up of tolerance). Yea, I got a list printed out. I definitely think it will help! Staying positive!
  4. Hey Melissa, I did try gabapentin a long time ago but it was brief because the ER doc at that time told me to stop it. Although i wanted to keep going on it for the rest of the week. I do remember it helped though. Ill bring it up as a suggestion. Thanks!
  5. Hi dilemma! Thanks for responding. I am glad to hear the cycles of pain have been getting further and further apart for you. I hope mine eventually progress in the same manner. Ill definitely chat with my pdoc about cymbalta and see what his opinion is. I think im going to try the water aerobics since it seems like it has been working for you. I dont think im going to go for the weekly spinal cord brain stem nerve blocker injections. Ive read about the side effects and i definitelt dont want to experience those. Thanks, Hope to chat with you soon
  6. Hey everyone, for those who know me and my history, it will make things a lot easier. I just recently got diagnosed with fibromyalgia by my pain specialist. He suggested I taper off the morphine and instead go in for weekly brain stem/spinal cord nerve block injections. He also recommended Cymbalta, Lyrica, and acupuncture/physio/water exercise. He knows, however, that I have been on Lyrica before with no improvements so he recommended Cymbalta to be prescribed by my psychiatrist but he said because I am already taking Prozac & Elavil, that I would have to discuss this with my psychiatrist first because I cant be on Cymbalta AND Prozac for whatever reason. My mom's insurance covers physiotherapy so I'm good in terms of that and my meds as well. Are there any other people out there who have been diagnosed with FMS? If so, how have you been able to cope with the excess sensitivity to pain? Currently my family doctor is aware of everything and she will help me taper off the morphine and take care of me, after finding out about my new diagnosis. My current meds are listed in my signature. Thanks, KK
  7. KarateKid

    Pain treatment Meds

    This is a gallery of the two medications I am on that do wonders for my chronic pain and anxiety: Statex (Morphine) and Rivotril (Clonazepam)
  8. Here in Canada, Ketamine is prescribed frequently at the ER as a second line treatment for pain. However, when I was at Homewood (Rehab center) the main pdoc I saw said that Ketamine IS prescribed for pscyhiatric patients if the pdoc feels they need Ketamine. So, it is not unheard of at all to get a Ketamine prescription if that's what you need. The stigma around it actually has died down in the psychiatric industry, even with its relatively high abuse potential. I have tried K before and I can tell you at high doses it feels like you're literally floating above the ground while you are just "Walking" apparently. Also, when you lie down in bed, you can feel as though you are "falling" down, down and down while lying in the bed, like you are being pulled down. All of that though is accompanied by a very calm, peaceful feeling. Almost hypnotic in a sense.
  9. Awesome to hear that it's improving! Everyone reacts differently, so yea, getting some direct feedback would be helpful to gauge where you are. But, to me, it seems like your body is starting to get resistant to the nauseous side effect of vyvanse. That's a good sign! Eventually you shouldn't feel nauseous and only the good effects will be felt.
  10. I cant stop my tears atm... idk wy my dad's in such a bad mood. He's yelling at me and is taking control of my medication. He also took my OSAP money which is $2200 after I paid the university for the summer courses. I told him I want him to transfer my OSAP money back into my bank account and to give me back all my meds. He said to me he'll do that but it means I need to find another place to call home.

    It's his rules, his house, I respect that. I'm just crying because last time this happened was 4 years ago and I ended up becoming a stripper and doing drugs again and I dont wanna go back on that path, I know I'm strong enough that if I got kicked out, I will not resort to doing drugs. Ive been clean for 2 years. Why does my dad have to yell at me and push me out of his office and slam the door on my face. All I asked was for me to take control of my medications and to get my OSAP transferred back into my account.

    Right now, I want to pack up my clothes, my hygene items and call the shelter. I just hope if that's what I end up doing that things turn out better this time. 

    Please help me.

    1. KarateKid

      KarateKid

      Everything is better now. Mom came to the rescue. Got all my meds back and got my osap money back. I just need to continue paying my rooms rent and dad wants it up front. So i said ok. 

      Mom, thank you for being there for me when i needed you the most. Love you

  11. Nausea is the main side effect of vyvanse. If you haven't exhausted other possible medications, then you might have to be prescribed an antiemetic to control the vyvanse-induced nausea.
  12. KarateKid

    <3 My list of crushes <3

    Every person I have a huge crush on!
  13. KarateKid

    Pics of Me

    Back when I was a stripper. Nothing changed appearance wise except I have a more army cut now than an afro xD
  14. I hit all the traits for BPD when I was diagnosed at Homewood. It was the main diagnosis alongside Complex Trauma. However, they stuck to "aggression" because I exhibited traits that fell under that category more often than the other ones. I feel though that I'm personally more "impulsive" than "aggressive" now, mainly because I successfully passed their rehab program and I'm on the right meds. So, I don't know if I still see myself as BPD "aggressive" type anymore. Can't change it on the record but meh, I've got impulsive marked under my ADHD diagnosis so I guess they would still know that I'm impulsive.
  15. Word of Advice in regards to the bolded and underlined part: Please exercise caution, especially considering that you are experiencing the side effects of amphetamine (fast pulse) without any of the therapeutic benefits that you want from it. This means it's not working as intended. Continuing to take your medication like that without consulting your pdoc is dangerous. I just have seen people come and go by cranking up their dosage to think that it will make a difference, only for them to end up in the hospital because their heart is racing. My personal take on this: Tell your pdoc "X" isn't working to help me concentrate, is there something we can do about it? Possible change of medications? Possible addition of a medication that might work to be positively reinforcing? Just some ideas. You may very well need an increase in your dosage but what you said means that the amphetamine is affecting your body (since you have experienced one of its main side effects) but you are not benefitting from it. This to me raises the flag of "not working as intended" and is something you need to discuss with your healthcare professional. Cheers!
×
×
  • Create New...